# SDR UIEA2018012900129

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE FRAME IN THE FWD CARGO BAY FLOOR STRUCTURE BS 720, LBL 14.  REPAIRED IAW SRM 53-20-07-2R-11, REPAIR 11, REV 101,  AND DWG GSB01729 S411, REV H, SH10 REV H.
